REAL

Positive solutions to an Nth order right focal boundary value problem

Maroun, M. (2007) Positive solutions to an Nth order right focal boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (4). pp. 1-17. ISSN 1417-3875

[img]
Preview
Text
p264.pdf

Download (146kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:27
Last Modified: 21 Mar 2015 10:27
URI: http://real.mtak.hu/id/eprint/22872

Actions (login required)

Edit Item Edit Item